Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the construction of related differential equations


Author: Rudolph E. Langer
Journal: Trans. Amer. Math. Soc. 81 (1956), 394-410
MSC: Primary 34.0X
MathSciNet review: 0079159
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1956-0079159-2
Article copyright: © Copyright 1956 American Mathematical Society